# SDR 2002UALA01461

- Difficulty date: September 15, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 50,109 hours, 8,000 cycles
- Engine: Pwa PW4060
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON INBOARD MID SPAR FITTING LOWER ANGLE IS CRACKED.  MAJOR REPAIR ACCOMPLISHED.  REPLACED LOWER HORIZONTAL ANGLE.
